# SDR FDEA201709273003

- Difficulty date: September 27, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NAC60644
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT VERTICAL PANEL AT APPROX STA 480 HAS A CRACK APPROX 6 INCH   LONG. INSTALLED WEB SECTION AND DOUBLERS REF. SRM 53-00-01 FIG.10 (SHEET 5) VOLI.
